MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFAT30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Foreign Body Sensation in Eye (1869); Headache (1880); Inflammation (1932); Blurred Vision (2137); Visual Disturbances (2140); Depression (2361); Eye Pain (4467); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that following implantation of an intraocular lens (iol) the patient faced difficulties not sure if it is due to the lenses and might be an allergic reaction to the lens material.The patient symptoms are burning and stabbing pain, headaches from eye strain, wavy and blurry vision, feels like sand is in her eyes, has to wear sunglasses because of light sensitivity, and this has all affected her quality of life and as caused depression.Patient has tried drops and ointments which have caused more pain and believes patient is allergic to the preservatives in those products.The doctor switched her to xiidra, but it's not helping.The patient has blepharitis.There are two medical device reports associated with this patient.This report is associated with the right eye.Additional information was requested and received.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TORIC UV ABSORBING TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key14672887
Report Number1119421-2022-01245
Device Sequence Number5502939
Product Code MFK
UDI-Device Identifier00380652418607
UDI-Public00380652418607
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2026
Device Model NumberTFAT30
Device Catalogue NumberTFAT30.150
Device Lot Number15127895
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL CARTRIDGE D; MONARCH III IOL INJECTOR; PROVISC
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale